# SDR COEA2015070604807

- Difficulty date: July 6, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 34,761 hours, 38,848 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 7003360946
- Part serial: 93052565
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 7202 EN-ROUTE, DISCREPANCY.  ONCE AIRBORNE, AFTER TAKEOFF, THE NR 2 EADI STARTED SHOWING PITCH & ATTITUDE CAUTIONS.  THE CREW ELECTED TO RETURN, NO EMER WAS DECLARED.  REPLACED THE NR 2 AHRU.  OPERATIONS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
